# SDR YENA201907010386

- Difficulty date: July 1, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 37,273 hours, 23,884 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 4165001009
- Part serial: 3143
- Condition: Failed
- Location: Horiz Stab
- Part time: 28,983 hours, 18,776 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2002, JFK-BUF. DURING CLIMB AUTOPILOT OFF, PITCH TRIM ACTIVATED ON ITS OWN. PITCH TRIM FAIL, AUTOPILOT FAIL CAUTION EICAS ALONG WITH MACH TRIM FAIL, AUTOPILOT/TRIM DISCONNECT HELD DOWN. COMPLIED WITH QRH. SYSTEM RESET AFTER QRH PROCEDURE. ON FINAL APPROACH AUTO PILOT OFF, PITCH TRIM ACTIVATED ON ITS OWN, AP/TRIM DISCONNECT HELD DOWN UNTIL TOUCHDOWN,SYS 1 SYS 2 CUTOUT SWITCHES TO OFF. ACTIVE MESSAGES AP FAIL PITCH TRIM FAIL STALL PROTECT FAULT MACH TRIM FAULT; REMOVED AND REPLACED HSACE IAW AMM 27-43-01 PERFORMED OPS CHECK PER 27-40-00. OPS CHECK GOOD NO FAULTS NOTED. PERFORMED RTS PER AMM 27-00-00-070-801. NO FAULTS NOTED. A/C OK TO CONTINUE.
